Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 1, pp. 105-118 (2009)

Some Unifying Results on Stability and Strong Convergence for Some New Iteration Processes

M. O. Olatinwo

Obafemi Awolowo University, Nigeria

Abstract: In this paper, we shall establish some stability results as well as strong convergence results for a pair of nonselfmappings using some newly introduced iteration processes and two general contractive conditions. Our results are improvements, generalizations and extensions of the results in some of the references listed in the reference section of this paper as well as some other analogous ones in the literature.

Keywords: Arbitrary Banach space; Jungck-Ishikawa iteration process; nonselfmappings

Classification (MSC2000): 47H06; 54H25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition